# SDR DL764021298

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 6,592 hours, 2,635 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Part number: 1542600
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C-HYD QTY WARNING EICAS MSG.  HYD PRESS LIGHT ON FLAP EXTENSION.  FOUND ON LEAK CHECK.  LT WING NR 3 SPOILER ACTUATOR DRAIN CAP PACKING LEAKING.  REPLACED PACKING.  OPERATED SPOILERS AND FLT CONTROLS, NO LEAKS.  SERVICED HYD QTY.
